The best way to Watch: Budds Creek and Extra

Posted on

Do not miss the tv or on-line protection of the 11th spherical of the Lucas Oil Professional Motocross Championship, the GEICO Bike Budds Creek Nationwide. Get the rundown under on easy methods to watch qualifiers and all 4 motos on Saturday, August 19.

If you happen to miss a race, full replays might be obtainable on-demand with the NBC Sports Gold Pro Motocross Pass.

Additionally on faucet this weekend is spherical 16 of the FIM Motocross World Championship on the Grand Prix of Sweden.

Under is your information to the weekend.


LUCAS OIL PRO MOTOCROSS

TV Schedule

ROUND 11 | Budds Creek | mechanicsville, MD
Saturday, August 19

450 AND 250 MOTO 1 – 1:00 p.m. EST – MAVTV

As soon as once more this yr, MAVTV will air the primary motos from all 12 rounds stay. Use the MAVTV channel finder to see if you happen to at present get MAVTV. It’s also possible to use that hyperlink to request that your cable supplier carry MAVTV in the event that they at present don’t.

450 MOTO 2 – three:00 p.m. EST – NBC

250 Moto 2 – 7:00 p.m. EST – NBC Sports activities Community

Use the NBCSN channel finder to see if you happen to at present get NBCSN in your space.

HIGHLIGHT SHOW
Friday, August 25

250 AND 450 CLASS – 2:00 a.m. EST – NBC Sports activities Community

On-line Schedule

ROUND 11 | Budds Creek | mechanicsville, MD
Saturday, August 19

New this yr, the complete season streams stay, on-demand, and commercial-free with the NBC Sports Gold Pro Motocross Pass.

READ ALSO  The Hidden Magnificence Of Motorbike Components

QUALIFIERS – 10:00 a.m. EST – NBC Sports activities Gold app (Dwell & Industrial-Free)

450 AND 250 MOTO 1 – 1:00 p.m. EST – NBC Sports activities Gold app (Dwell & Industrial-Free)

450 AND 250 MOTO 2 – three:00 p.m. EST- NBC Sports activities Gold app (Dwell & Industrial-Free)

Within the U.S., NBC Sports activities Gold is offered on Apple iOS, Android, Apple TV, Amazon Hearth TV, Chromecast, and on-line at ProMotocross.com/live and NBCSportsGold.com.

Worldwide

On-line

New this yr, the complete season streams stay, on-demand, and commercial-free with the NBC Sports activities Gold Professional Motocross Go, obtainable in Canada, UK, Germany, Sweden, Eire, Denmark, Switzerland, Netherlands, Austria, Spain, Italy, Luxembourg, and Japan.

QUALIFIERS – 10:00 a.m. EST – ProMotocross.com (LIVE)

MOTO 1 AND MOTO 2 – 1:00 p.m. EST, ProMotocross.com (LIVE)

Entry the stream at ProMotocross.com and NBC Sports activities Gold app obtainable on iOS and Android in Canada, UK, Germany, Sweden, Eire, Denmark, Switzerland, Netherlands, Austria, Spain, Italy, Luxembourg and Japan.

Tv

The Nationals might be simulcast to numerous international locations throughout the globe. Verify the TV listings for for the time in your space.

HIGHLIGHT SHOW – A one-hour spotlight present recapping the race will air in varied international locations throughout the globe. Verify the TV listings for the time in your space. 

TV NETWORKS: FOX Sports activities Australia, FOX Sports activities Asia, Sky TV New Zealand, ESPN Latin America, MCS France, Star Occasions Africa.


FIM MOTOCROSS WORLD CHAMPIONSHIP

TV Schedule

ROUND 16 | MXGP OF Sweden | Uddevalla
Sunday, August 20

MX2 | RACE 2 – 12:00 p.m. EST | CBS Sports activities Community
MXGP | RACE 2 – 1:00 p.m. EST | CBS Sports activities Community

READ ALSO  AMA Highway Captain Workshops Set for April at AMA Motorbike Corridor of Fame Museum

On-line Schedule

ROUND 16 | MXGP OF Sweden | Uddevalla
Saturday, August 19 | Sunday, August 20

Saturday

EMX 150 | RACE 1 – 9:20 a.m. EST – MXGP-TV.com
MX2 | QUALIFYING
 – 10:15 a.m. EST – MXGP-TV.com
MXGP | QUALIFYING – 11:00 a.m. EST – MXGP-TV.com
EMX 125 | RACE 1 – 11:50 p.m. EST – MXGP-TV.com

Sunday

EMX 150 | RACE 2 – three:40 a.m. EST – MXGP-TV.com
EMX 125 | RACE 2 – 5:25 a.m. EST – MXGP-TV.com
MX2 | RACE 1 – 7:00 a.m. EST – MXGP-TV.com
MXGP | RACE 1 – eight:00 a.m. EST – MXGP-TV.com
MX2 | RACE 2 – 10:00 a.m. EST – MXGP-TV.com
MXGP | RACE 2 – 11:00 a.m. EST – MXGP-TV.com


2017 STANDINGS

Lucas Oil Professional Motocross


FIM WORLD MOTOCROSS CHAMPIONSHIP

MXGP Championship Standings

STANDINGRIDERPOINTS
1stAntonio Cairoli605
2ndJeffrey Herlings508
thirdGautier Paulin486
4thClement Desalle483
fifthTim Gajser406

MX2 Championship Standings

STANDINGRIDERPOINTS
1stPauls Jonass629
2ndJeremy Seewer580
thirdBenoit Paturel476
4thThomas Kjer Olsen467
fifthJulien Lieber428

OTHER LINKS

Live Timing Lucas Oil Pro Motocross

Live Timing FIM Motocross World Championship

450 Entry List

250 Entry List

2017 Numbers

Race Center


FOLLOW RACER X

Twitter – @racerxonline

Instagram – racerxonline

Facebook


ANIMATED TRACK MAP

Race Day Schedule

7 am – 2 pmWill Name
7:30 amObligatory Riders Assembly
7:45 amChapel Service
eight:15 am – eight:30 am450 Class Apply Grp B – 15 minutes 5 Free/10 Timed
eight:35 am – eight:50 am450 Class Apply Grp A – 15 minutes 5 Free/10 Timed
eight:50 am – 9 amMonitor Upkeep
9 am – 9:15 am250 Class Apply Grp A – 15 minutes 5 Free/10 Timed
9:20 am – 9:35 am250 Class Apply Grp B – 15 minutes 5 Free/10 Timed
9:35 am – 9:50 amMonitor Upkeep
9:45 am – 9:50 am450 Class Grp A Begin Apply – 5 minutes
9:50 am – 10:05 am450 Class Apply Grp A – 15 minutes – Timed
10:10 am – 10:15 am450 Class Grp B Begin Apply – 5 minutes
10:15 am – 10:30 am450 Class Apply Grp B – 15 minutes – Timed
10:30 am – 10:45 amMonitor Upkeep
10:40 am – 10:45 am250 Class Grp B Begin Apply – 5 minutes
10:45 am – 11 am250 Class Apply Grp B – 15 minutes – Timed
11:05 am – 11:10 am250 Class Grp A Begin Apply – 5 minutes
11:10 am – 11:25 am250 Class Apply Grp A – 15 minutes – Timed
11:25 am – 11:35 amMonitor Upkeep
11:35 am – 11:50 am450 Comfort Race
11:55 am – 12:10 pm250 Comfort Race
12:10 pm – 12:45 pmMonitor Upkeep
12:25 pm – 1 pmOpening Ceremonies
12:55 pm – 1:05 pm450 Class Sight Lap
1:10 pm – 1:45 pm450 Class Moto #1
1:45 pm – 1:55 pmPodium Interviews
1:55 pm – 2:05 pm250 Class Sight Lap
2:10 pm – 2:45 pm250 Class Moto #1
2:45 pm – 2:55 pmPodium Interviews
2:55 pm – three:05 pm450 Class Sight Lap
three:10 pm – three:45 pm450 Class Moto #2
three:45 pm – four pm450 Winners Circle
three:55 pm – four:05 pm250 Class Sight Lap
four:10 pm – four:45 pm250 Class Moto #2
four:50 pm – 5:05 pm250 Winners Circle
5:05 pm – 5:35 pmPress Convention
6 pm – eight pmNewbie Registration for Sunday Racing
READ ALSO  Justin Barcia Out for Washougal [Update] - Motocross

قالب وردپرس

Leave a Reply

Your email address will not be published. Required fields are marked *